Vol. 80, No. 2, 1979

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A cushioning-type weak covering property

Sheldon Davis

Vol. 80 (1979), No. 2, 359–370
Abstract

We discuss certain covering properties which are based on Michael’s notion of a cushioned collection. In particular, we discuss property L of Bacon and certain variations on property L in connection with isocompactness and the relationship between 1-compactness and the Lindelöf property. We then introduce property 𝜃L which is a common generalization of property L and weak δ𝜃-refinability, and consider uses of this property in similar connections.

Mathematical Subject Classification 2000
Primary: 54D20
Secondary: 54D30
Milestones
Received: 15 December 1976
Revised: 13 May 1978
Published: 1 February 1979
Authors
Sheldon Davis